Repositorio de producción científica de la Universidad de Sevilla

Riemannian submersions and slant submanifolds


Advanced Search
Opened Access Riemannian submersions and slant submanifolds
Show item statistics
Export to
Author: Cabrerizo Jaraíz, José Luis
Carriazo Rubio, Alfonso
Fernández Fernández, Luis Manuel
Fernández Andrés, Manuel
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2002
Published in: Publicationes Mathematicae Debrecen, 61 (3-4), 523-532.
Document type: Article
Abstract: We study the relationship between slant submanifolds in both Complex and Contact Geometry through Riemannian submersions. We present some construction procedures to obtain slant submanifolds in the unit sphere and in a Stiefel manifold. We also generalize them by means of the Boothby-Wang fibration. Finally, we show some characterization theorems of three-dimensional slant submanifolds.
Cite: Cabrerizo Jaraíz, J.L., Carriazo Rubio, A., Fernández Fernández, L.M. y Fernández Andrés, M. (2002). Riemannian submersions and slant submanifolds. Publicationes Mathematicae Debrecen, 61 (3-4), 523-532.
Size: 202.3Kb
Format: PDF


See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)